Facebook Pixel
EmpowHER Guest

Postinor 2

By Anonymous May 24, 2015 - 8:25pm
Rate This


My gf took Postinor 2 about 3 - 4 weeks ago. This was within 24 hours of having unprotected sex. 1 week later my gf seemed to have her period even though she had just come off her period before taking the pill. Now my gf is complaining about weight gain, lack of appetite, nausea, vomiting and frequent urination. What could cause this?

Add a Comment1 Comments

HERWriter Guide

Hi Anon

Your girlfriend needs to take a pregnancy test to rule that out. 



May 25, 2015 - 2:54pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!